Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: Mixogen

  1. #1
    dellrugby's Avatar
    dellrugby is offline Junior Member
    Join Date
    Feb 2004
    Location
    Honduras
    Posts
    73

    Mixogen

    I have made the biggest mistake anyone ever has in the history of bodybuilding.

    I am in India, and on my third round of taking Sust 250 and Deca 100, along with stanazol pills. I am always looking for other products here since it is available and cheap.

    Well, I really blew it. I bought some MIXOGEN last Monday; it was mixed in with the Sustonon 250. I though it must be something new and good, I had never heard of it, but I recognized all the good stuff in it. So I took this along with the Sustonon 250 and the deca 100. Then I got home and look at what it was. Here are the components:

    estradiol benzoate 1 mg
    estradiol phenylpropionate 4 mg
    testosterone propionate 20 mg
    testosterone phenylpropionate 40 mg
    testosterone isocaproate 40 mg
    benzyl alcohol 10% v/v

    The Estradiol Benzoate appears to be the worst thing possible I could have taken. I am very bloated, now that it is day 5 of my dumb ass mistake. I have not lost any strength, but my nipples really hurt when I sweat and I have been crying when I see touching commercials. (Kidding on the commercials thing..)

    So how long is this crap going to be in me? I have doubled up my sustonon and Deca, I have had 4 sustonon 250's and 4 deca 100s the week.

    I started with Clomid and a shot of HCG today. 7 days after the misshap. Could not find it sooner...

    Thanks.

  2. #2
    GetPumped's Avatar
    GetPumped is offline Senior Member
    Join Date
    Jul 2003
    Location
    Louisiana
    Posts
    1,083
    If I were you I would jump on 40mg ED of Nolva ASAP along with the clomid. Sounds like the beginning of gyno, so you DEFINITELY need nolva more than clomid.

  3. #3
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    you need nolvadex , not clomid. 40 mg a day until symptoms subside.

  4. #4
    dellrugby's Avatar
    dellrugby is offline Junior Member
    Join Date
    Feb 2004
    Location
    Honduras
    Posts
    73
    Thanks, I will get the nolvadex hopefully tomorrow. So the HCG is useless too?

  5. #5
    GetPumped's Avatar
    GetPumped is offline Senior Member
    Join Date
    Jul 2003
    Location
    Louisiana
    Posts
    1,083
    Quote Originally Posted by dellrugby
    Thanks, I will get the nolvadex hopefully tomorrow. So the HCG is useless too?
    YES, you have gyno and ABSOLUTELY need NOLVADEX ASAP!

  6. #6
    dellrugby's Avatar
    dellrugby is offline Junior Member
    Join Date
    Feb 2004
    Location
    Honduras
    Posts
    73
    I took 40 mg of Nolvadex today, along with 50 MG of Proviron . I had a large reduciton in strenth today, and stamina. I cannot sweet, it kills my glands, so it is getting worse. I am really puffy too. So how long do you think it will take for the Nolva and Proviron to kick in? Should I also continue with the Clomid? I will take ther HCG again on Friday. I am also continuing the Sustonon and Deca for 2 more weeks. At that pont, I plan to take a couple weeks off except for the AE's and Clen . I plan to start Clen this weekend, which is the soonest I can get it. I am still taking the Stanzanol too, as I work out, I pop about 6 of them. I have been on them for 7 weeks. Should I stop since I am on the Nolva?

    Thanks.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •